• Users Online: 195
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Download for Citation Managers



ORIGINAL ARTICLE

Prevalence of two-rooted permanent mandibular canines: A preliminary study
Srivathsa Srikanth Hanasoge

Year : 2018 | Volume:  3 | Issue Number:  1 | Page: 1-4



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download